# SDR 96ZZZX2870

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4326C
- Make and model: Cessna 340A
- Aircraft serial: 340A0075
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach/Generator
- Part number: 08503305
- Condition: Failed
- Location: Thru Screws
- Part time: 550 hours
- Component: Vickers
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS IS THE SECOND TACHOMETER/GENERATOR OF THIS MODEL THAT HAD LOOSE THROUGH-SCREWS EVEN THOUGH THEY WERE SAFELY WIRED.  BOTH UNITS FAILED AND THE SAFETY WIRE WAS DONE AT THE MANUFACTURER.  PART TOTAL TIME, 550.2 HRS, 24 MONTHS.
